National Changhua University of Education Institutional Repository : Item 987654321/8893
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6480/11652
Visitors : 20166134      Online Users : 363
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/8893

Please use this identifier to cite or link to this item:

Title: KKM Type Theorems and Coincidence Theorems with Applications to the Existence of Equilibria
Authors: L. J. Lin;W. P. wan
Contributors: 數學系
Keywords: Vector equilibrium problems;KKM-type theorems;coincidence
;transfer open (closed) maps;properly quasimonotone
;lower (upper) inverses of multivalued maps
Date: 2004-10
Issue Date: 2011-05-10T06:47:18Z
Publisher: Springer Verlag
Abstract: In this paper, we obtain some coincidence theorems and
some KKM-type theorems. We apply these results to establish the
existence of the solution to generalized vector equilibrium problems,
where a bimap f :X×Y →2Z is involved and some sufficient conditions
are imposed on f .
Relation: Journal of Optimization Theory and Applications, 123(1):105-122
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback